Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What is the possible reason for swelling of arms and legs after ekg,ecg,chest x-ray and leg ultrasound show normal results ?

swelling front left arm just above elbow and heavy left leg with swollen foot at night. sometimes pinching or sticking feeling in my foot and arm. was given an ekg / chest xray / echo cardiogram / leg ultrasound and doctors still say they found nothing...losing faith in my Doctors...another appointment today....should ask for more tests? which one? blood pressure has been monitored and it was fine as well...not sure what to do...
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Hey, Do you feel weakness in the affected arm and leg, because heaviness of a limb can be due to weakness developing due to some neurological causes. Do you have any problem in sensation on your skin. Kindly ask your Doctor to evaluate your muscle power to confirm.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor